Skip to Main Content
Skip Nav Destination

On the Stability of Steady Motions in Free and Restrained Dynamical Systems

J. Appl. Mech. Jun 1979, 46(2): 427-432 (6 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • A.V. Karapetyan
Mathematical and Computer Modelling. January 2002, 36(6)
  • A.V Karapetyan
  • I.S Lagutina
Journal of Applied Mathematics and Mechanics. January 1998, 62(4)
  • Hooshang Hemami
  • Ben-Ren Chen
The International Journal of Robotics Research. January 1984, 3(2)
  • Tieshou Li
  • Richard W. Longman
Journal of Guidance, Control, and Dynamics. January 1982, 5(6)
  • P. Hagedorn
Ingenieur-Archiv. January 1982, 52(3-4)
  • C. Risito
ZAMM - Zeitschrift für Angewandte Mathematik und Mechanik. January 1982, 62(11)
  • K. Magnus
Ingenieur-Archiv. January 1980, 49(5-6)
Close Modal

or Create an Account

Close Modal
Close Modal